# SDR REXA201100226

- Difficulty date: April 9, 2011
- Submitted: April 14, 2011
- Operation: Air carrier
- Aircraft: N8977A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7977
- Aircraft time: 15,275 hours, 12,795 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RT GEAR DISAGREE ON CLIMBOUT.  DEFERRED PER MEL 32-30-01 AUTH 41781.
